Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : Assaad Salman, Shatha

Ehrhart Polynomials of a Cyclic Polytopes

Shatha Assaad Salman; Fatema Ahmed Sadeq

Engineering and Technology Journal, 2009, Volume 27, Issue 14, Pages 2624-2631

Computing the volume of a polytope in Rn is a very important subject in
different areas of mathematic. A pplications range from the very pure (number theory, toric Hilbert functions, Kostant's partition function in representation theory) to the most applied (cryptography, integer programming, contingency tables). In this work, the cyclic polytopes with some methods for finding their volumes are given. Moreover, the Ehrhart polynomial of cyclic polytope is computed with some methods. One of these methods is modified and gives a theorem for computing the
coefficients of the Ehrhart polynomials.